# SDR SWAA2022012161687

- Difficulty date: January 17, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 56,810 hours, 32,820 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193D
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193D HAS MULTIPLE ELONGATED HOLES ; / [01] REMOVED AND REPLACED WITH NEW SERVICEABLE PANEL 193D PER AMM 53-51-21.
